RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arslanov Marat Mirzaevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15
Cited articles: 4
Citations in Math-Net.Ru: 26

Number of views:
This page:1560
Abstract pages:2137
Full texts:785
References:150
Professor
Doctor of physico-mathematical sciences (1988)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 7.02.1944
Phone: +7 (843) 233 77 14
E-mail:
Website: http://www.kpfu.ru
Keywords: computably enumerable sets, algorithmic reducibilities, computable functions, decidable theories, Kolmogorov complexity, computable algebras, degrees of unsolvability.
UDC: 510.5, 510.54, 517.11, 517.929, 519, 519.92, 519.95
MSC: 03D25, 03D30

Subject:

Computability theory; complesity theory; constructive models.

   
Main publications:
  1. Arslanov M.M., Kalimullin I.Sh., Lempp S., “On Downey's Conjecture”, Journal of Symbolic Logic, 75 (2010), 401–441
  2. Arslanov M.M., “Definability and Elementary Equivalence in the Ershov Difference Hierarchy”, Lecture Notes in Logic, 32, 2009, 1–17
  3. Arslanov M.M., Omanadze R.Sh.,, “Q-degrees of n-c.e. sets”, Illinois J. of Math., 51 (2007), 1189–1206
  4. M.M. Arslanov, S. Barry Cooper, I.Sh. Kalimullin, M.I. Soskova, “Total degrees and nonsplitting properties of Sigma-2-0 enumeration degrees”, Lecture Notes in Computer Science, 4978, 2008, 568–578
  5. Arslanov M.M., Chong, C.T., Cooper, S.B., Yang Y., “The minimal e-degree problem in fragments of Peano arithmetic”, Annals of Pure and Applied Math, 131 (2005), 159–175

http://www.mathnet.ru/eng/person19985
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. Structural theory of degrees of unsolvability: advances and open problems
M. M. Arslanov
Algebra Logika, 54:4 (2015),  529–535
2. Definable relations in structures of Turing degrees
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 2,  77–81
3. Relative enumerability and the $d$-c. e. degrees
M. M. Arslanov
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  152–158
4. Model-Theoretic Properties of the Turing Degrees in the Ershov Difference Hierarchy
M. M. Arslanov
Sovrem. Probl. Mat., 15 (2011),  5–14
5. Weak presentations of computable partially ordered semigroups
M. M. Arslanov, N. Kehayopulu
Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 3,  3–8
6. Splitting Properties of Total Enumeration Degrees
M. M. Arslanov, I. Sh. Kalimullin, S. B. Cooper
Algebra Logika, 42:1 (2003),  3–25
7. A note on minimal and maximal ideals of ordered semigroups
M. M. Arslanov, N. Kehayopulu
Lobachevskii J. Math., 11 (2002),  3–6
8. Completeness of arithmetic sets under set-theoretic operations
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 1993, no. 9,  3–7
9. The lattice of the degrees below $0'$
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 1988, no. 7,  27–33
10. Families of recursively enumerable sets and their degrees of unsolvability
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 1985, no. 4,  13–19
11. A class of hypersimple incomplete sets
M. M. Arslanov
Mat. Zametki, 38:6 (1985),  872–874
12. Effectively hyperimmune sets and majorants
M. M. Arslanov
Mat. Zametki, 38:2 (1985),  302–309
13. Some generalizations of a fixed-point theorem
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 1981, no. 5,  9–16
14. A criterion for the completeness of recursively enumerable sets, and some generalizations of a fixed point theorem
M. M. Arslanov, R. F. Nadyrov, V. D. Solov'ev
Izv. Vyssh. Uchebn. Zaved. Mat., 1977, no. 4,  3–7
15. Complete hypersimple sets
M. M. Arslanov
Izv. Vyssh. Uchebn. Zaved. Mat., 1970, no. 4,  30–35

16. Математическая жизнь в Казани в годы войны
M. M. Arslanov
Mat. Pros., Ser. 3, 15 (2011),  20–34
17. International School-Conference “Recursion Theory and Theory of Complexity” (WRTCT'97)
M. M. Arslanov, A. A. Razborov
Uspekhi Mat. Nauk, 52:6(318) (1997),  213–214

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017